# SDR FDEA201504051152

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA7539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PAX DOOR, LOWER AFT CORNER INTERNAL PRIMARY DOUBLER HAS EXFOLIATION  CORROSION, BS 1302 ABOVE LONGERON 27.  REMOVED CORROSION IAW SRM 51-21-01.
